# SDR 06FDEA04025

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 51,760 hours, 8,645 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS: ON TAKEOFF, RIGHT MAIN GEAR STAYED RED ON BOTH DISPLAYS.  DID QRH   PROCEDURES NO LUCK, STILL DISPLAYS RED.  PERFORMED T/S AND INSPECTION CHK FOUND RT PROX SENSOR AT FAULT.  REMOVED AND REPLACED MLG PROX SENSOR, PERFORMED GEAR SWING AND OPS CHK ALL INDICATIONS OK.
